Login      Sign Up
 

Q. I did not get relief from my knee pain even after taking medicines. Please help.


 

Hello doctor,

I am a 36 year old male who weighs 69 kg. I have a desk job with no physical activity during the day. I am doing exercises regularly though. I have a pain in both knees since one and a half years. It started gradually. Now, there is a cracking sound while squatting or doing yoga. I am unable to maintain the posture for a long time. There is no swelling, heat, redness or pain otherwise. The exact location of pain is at the front side, below the knee cap while climbing the staircase. If I walk on a plain surface, it does not pain much. I am practicing yoga since the last six months. Because of the knee pain, I am avoiding knee-related yoga postures. I massage my knees regularly with a herbal oil before I sleep. It gives me temporary relief. I have consulted a doctor regarding this. He gave me 30 capsules of Arthocare to be taken for a month. It contains Glucosamine Hydrochloride and Chondroitin Sulfate Sodium. I have taken all the capsules but, no relief. I am now worrying about my knee joints. Please suggest me some remedies.


Related Questions:
How can arthritis be confirmed?
Why does my wife have severe back pain after normal delivery?
Do Not Ignore Arthritis Symptoms!!
 

Dr. Lokesh
MBBS., D.ORTHO., DNB ORTHO., FELLOWSHIP-JOINT REPLACEMENT SURGERY., MNAMS
Orthopedics And Traumatology, Spine Health, Spine Surgery

Hello,

Welcome to icliniq.com.

  • I suggest you take the following tablets:
  1. Tablet Ibuprofen 400 mg twice a day for 10 days after food.
  2. Tablet Rabeprazole 20 mg in the morning for 10 days before food.
  3. Tablet Shelcal (Calcium) 500 mg in the morning for 30 days before food.
  4. Tablet Vitamin D 60000 IU once a day for 10 days. Then once a month for 11 months.
  • Consult your specialist doctor, discuss with him or her and take these tablets with their consent, and only if you are not allergic to them. Do not take these tablets if you are a known case of bronchial asthma. Follow-up immediately in case of any untoward reactions.
  • You can continue Arthocare for one more month along with the above tablets.
  • Activities that cause pain should be avoided temporarily. If the knee is swollen or sore, the following positions and activities should be avoided until the knee pain and swelling resolve:
  1. Squatting.
  2. Kneeling.
  3. Twisting and pivoting.
  4. Jogging.
  5. Aerobics.
  6. Dancing.
  7. Playing sport.
  8. Knee-related gym exercise.
  • You should wear a knee cap for support to the knee joint. Wear it all day, and you can remove it at night. 
  • Apply ice packs twice daily for 15 minutes each. 
  • You need to get an X-ray of both knee joints in the AP (standing), skyline and lateral views. 
  • Do the X-ray and upload them for accurate advice.
  • You should be good in another two weeks time. You can follow-up after two weeks

This professional advice provided by me stands subject to the actual examination of the report/image and is based entirely on inputs provided to me. It should be correlated with clinical findings. Regards.

Revert after two weeks to an orthopaedician and traumatologist online --> https://icliniq.com./ask-a-doctor-online/orthopaedician-and-traumatologist


 

Hello doctor,

Thank you for your prompt reply. I have attached the knee X-ray and the reports as suggested by you. Please check the reports and advise me.

 

Dr. Lokesh
MBBS., D.ORTHO., DNB ORTHO., FELLOWSHIP-JOINT REPLACEMENT SURGERY., MNAMS
Orthopedics And Traumatology, Spine Health, Spine Surgery

Hello,

Welcome to icliniq.com.

I have gone through the X-ray and your reports (attachment removed to protect patient identity).

  • Consult your specialist doctor, discuss with him or her and take the above-mentioned medicines after their consent.
  • Also, if things do not settle, I suggest you take an injection PRP (platelet rich plasma). This will help regenerate the cartilage better than the tablet.

Regards.

For further queries consult an orthopedician and traumatologist online --> https://icliniq.com./ask-a-doctor-online/orthopaedician-and-traumatologist

 
 
Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.

Related Questions & Answers


I have muscle twitching. Is it due to vitamin deficiency?
Query: Hi doctor, For about 10 days, I have muscle twitching in my calf, thighs and also in my eyes. I am worried about it. I got my blood test done. It showed that I have a severe vitamin B12 and vitamin D deficiency. My vitamin B12 was around 50 ng/L. Can these deficiencies be the cause for having muscl...  Read Full »
Dr. Devavrat Harihar Nene
Neurologist

Answer: Hi, Welcome to icliniq.com. The duration is too short for any serious ailment. It is generally related to stress, coffee intake, and vitamin B12 deficiency. There is nothing to worry. It will go off.  Read Full »
 
Can vitamin D3 deficiency cause pain in different parts of my body?
Query: Hi, I am a 41 year old male weighing 79 kg. I have vitamin D3 deficiency for the past two years and for which I had Vitamin D3 tablets for three months. Since one year I have pain in my arms, fingers and many parts of the body. Please go through my attached test reports and advice some treatme...  Read Full »
Dr. Lokesh
Orthopaedician And Traumatologist

Answer: Hi, Welcome to icliniq.com.  After going through your reports (attachment removed to protect patient identity), your Vitamin D level is very low, and lipid profile is minimally deranged. I suggest you try taking the following medicines. Consult with your specialist doctor, discuss with him or her ...  Read Full »
 
I have low vitamin D and testosterone. Is this the reason for my forgetfulness?
Query: Hi doctor, I am 50 year old. My height is 179 cm and weight 85 kg. Recently, I have tested for free testosterone and vitamin D. Both are on lower side. I am also taking Thyronorm 75 mg since last 7-8 years. I have attached my medical file of past health issues. After 7 PM, I feel very low and confus...  Read Full »
Dr. Divakara P
Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. Well, for your low testosterone and low vitamin D you need to take supplements. For vitamin D, I recommend Cholecalciferol sachets or tablets 60000 units weekly once for three months. Also take Calcium supplements every night. For testosterone you need to get Testosteron...  Read Full »
 
 

Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.
 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Most Viewed


Can mild back pain be due to cyst in kidney?
Hi doctor, Last year when I had tested for routine medical they found a small stone in kidney. I took Cystone for a mon ...Read more »
Why am I having low sex drive with erectile dysfunction?
Hi doctor, I am 37 years old male and for the last few months my sex drive is getting lower and currently, it is at its ...Read more »
What Are Varicose Veins?
Do you have large and ugly looking veins in your legs? These can be treated without surgery by using Laser, and you can ...Read more »